Alert archive / Minnesota / Tornado Warnings in 2010
Tornado Warning 6, NWS La Crosse, WI
NWS La Crosse, WI issued this tornado warning at Jun 26, 2010, 10:28 PM CDT for Mower County, Olmsted County, Minnesota. It was in force for 32 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2010, 10:28 PM CDT (03:28 UTC)
- Expired
- Jun 26, 2010, 11:00 PM CDT
- In force
- 32 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
Counties Mower County, MN, Olmsted County, MN
The radar
The La Crosse radar (KARX), 130 km from the middle of the area, began a volume at 03:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 10:32 PM CDT | TSTM WND DMG | Austin, MN | VEHICLES BLOWN OFF THE ROAD INTO A CORNFIELD AT HIGHWAY 218 AND INTERSTATE 90. |
| Jun 26, 10:37 PM CDT | TORNADO | Brownsdale, MN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 7:56 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 3.5 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1959 J/kg
- Mixed-layer CIN
- -106 J/kg
- Mixed-layer LCL
- 876 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- -0.1
- Supercell composite
- -0.6
The text
As transmitted, in the capitals the NWS used until 2016.
804
WFUS53 KARX 270328
TORARX
MNC099-109-270400-
/O.NEW.KARX.TO.W.0006.100627T0328Z-100627T0400Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
1028 PM CDT SAT JUN 26 2010
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN MOWER COUNTY IN SOUTHEAST MINNESOTA...
SOUTHWESTERN OLMSTED COUNTY IN SOUTHEAST MINNESOTA...
* UNTIL 1100 PM CDT
* AT 1023 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
POSSIBLE TORNADO 4 MILES WEST OF RAMSEY...OR 6 MILES NORTHWEST OF
AUSTIN...MOVING EAST AT 55 MPH. THIS TORNADO WARNING UPGRADES THE
PREVIOUS SEVERE THUNDERSTORM WARNING FOR OLMSTED AND MOWER
COUNTIES.
* THE TORNADO WILL BE NEAR...
BROWNSDALE AND COUNTY ROADS 1 AND 15 AROUND 1035 PM...
COUNTY ROADS 1 AND 7 AND SARGEANT AROUND 1040 PM...
INTERSTATE 90 AND COUNTY 1 AROUND 1045 PM...
GRAND MEADOW AND COUNTY ROADS 3 AND 108 AROUND 1050 PM...
I 90 EXIT 205 AND HIGH FOREST AROUND 1055 PM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER IN A BASEMENT OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR
AND STAY AWAY FROM WINDOWS! CARS AND MOBILE HOMES SHOULD BE ABANDONED
FOR A STURDY BUILDING. AS A LAST RESORT...LAY FLAT IN A DITCH AND
COVER YOUR HEAD.
&&
LAT...LON 4382 9306 4385 9290 4385 9269 4389 9268
4391 9254 4371 9247 4363 9306
TIME...MOT...LOC 0327Z 256DEG 48KT 4374 9300
$$
RRS4 follow-up statements
538
WWUS53 KARX 270336
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1036 PM CDT SAT JUN 26 2010
MNC099-109-270400-
/O.CON.KARX.TO.W.0006.000000T0000Z-100627T0400Z/
OLMSTED MN-MOWER MN-
1036 PM CDT SAT JUN 26 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHERN MOWER AND
SOUTHWESTERN OLMSTED COUNTIES UNTIL 1100 PM CDT...
AT 1032 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
POSSILBE TORNADO LOCATED NEAR MAYVILLE...OR 6 MILES NORTHEAST OF
AUSTIN...MOVING EAST AT 55 MPH. IN ADDITION TO A TORNADO...THIS
STORM CAN PRODUCE PENNY SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60
MPH.
* THE TORNADO WILL BE NEAR...
DEXTER AND I 90 EXIT 193 AROUND 1040 PM...
INTERSTATE 90 AND COUNTY 1 AROUND 1045 PM...
GRAND MEADOW AND COUNTY ROADS 3 AND 108 AROUND 1050 PM...
I 90 EXIT 205 AND HIGH FOREST AROUND 1055 PM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER IN A BASEMENT OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR
AND STAY AWAY FROM WINDOWS! CARS AND MOBILE HOMES SHOULD BE ABANDONED
FOR A STURDY BUILDING. AS A LAST RESORT...LAY FLAT IN A DITCH AND
COVER YOUR HEAD.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM SUNDAY
MORNING FOR NORTHEASTERN IOWA AND SOUTHEAST MINNESOTA AND WEST
CENTRAL WISCONSIN.
&&
LAT...LON 4382 9306 4385 9290 4385 9269 4389 9268
4391 9254 4371 9247 4363 9306
TIME...MOT...LOC 0336Z 256DEG 48KT 4376 9284
$$
RRS244
WWUS53 KARX 270343
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1043 PM CDT SAT JUN 26 2010
MNC099-109-270400-
/O.CON.KARX.TO.W.0006.000000T0000Z-100627T0400Z/
OLMSTED MN-MOWER MN-
1043 PM CDT SAT JUN 26 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN MOWER AND
SOUTHWESTERN OLMSTED COUNTIES UNTIL 1100 PM CDT...
AT 1041 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
POSSIBLE TORNADO LOCATED NEAR COUNTY ROADS 1 AND 7...OR 14 MILES
NORTHEAST OF AUSTIN...MOVING NORTHEAST AT 60 MPH. IN ADDITION TO A
TORNADO...THIS STORM CAN PRODUCE PENNY SIZE HAIL AND DAMAGING WINDS
IN EXCESS OF 60 MPH.
* THE TORNADO WILL BE NEAR...
COUNTY ROADS 3 AND 108 AND HIGH FOREST AROUND 1050 PM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER IN A BASEMENT OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR
AND STAY AWAY FROM WINDOWS! CARS AND MOBILE HOMES SHOULD BE ABANDONED
FOR A STURDY BUILDING. AS A LAST RESORT...LAY FLAT IN A DITCH AND
COVER YOUR HEAD.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONDITIONS REMAIN
FAVORABLE FOR ADDITIONAL SEVERE THUNDERSTORMS TO DEVELOP.
&&
LAT...LON 4385 9269 4389 9268 4391 9254 4371 9247
4369 9279 4384 9285
TIME...MOT...LOC 0343Z 242DEG 52KT 4382 9271
$$
RRS398
WWUS53 KARX 270357 RRA
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1057 PM CDT SAT JUN 26 2010
MNC099-109-270400-
/O.CON.KARX.TO.W.0006.000000T0000Z-100627T0400Z/
OLMSTED MN-MOWER MN-
1057 PM CDT SAT JUN 26 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN MOWER AND
SOUTHWESTERN OLMSTED COUNTIES UNTIL 1100 PM CDT...
AT 1055 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
POSSIBLE TORNADO LOCATED NEAR HIGH FOREST...OR 11 MILES SOUTH OF
ROCHESTER...MOVING EAST AT 40 MPH. IN ADDITION TO A TORNADO...THIS
STORM CAN PRODUCE PENNY SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60
MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER IN A BASEMENT OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR
AND STAY AWAY FROM WINDOWS! CARS AND MOBILE HOMES SHOULD BE ABANDONED
FOR A STURDY BUILDING. AS A LAST RESORT...LAY FLAT IN A DITCH AND
COVER YOUR HEAD.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONDITIONS REMAIN
FAVORABLE FOR ADDITIONAL SEVERE THUNDERSTORMS TO DEVELOP.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM SUNDAY
MORNING FOR NORTHEASTERN IOWA AND SOUTHEAST MINNESOTA AND WEST
CENTRAL WISCONSIN.
&&
LAT...LON 4384 9271 4385 9268 4389 9268 4391 9254
4371 9247 4371 9259
TIME...MOT...LOC 0357Z 250DEG 28KT 4387 9254
$$625
WWUS53 KARX 270400
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1100 PM CDT SAT JUN 26 2010
MNC099-109-270410-
/O.EXP.KARX.TO.W.0006.000000T0000Z-100627T0400Z/
OLMSTED MN-MOWER MN-
1100 PM CDT SAT JUN 26 2010
...THE TORNADO WARNING FOR NORTHEASTERN MOWER AND SOUTHWESTERN
OLMSTED COUNTIES HAS EXPIRED...
THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS
EXPIRED. HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT
FOR THE AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT SUNDAY
MORNING FOR NORTHEASTERN IOWA AND SOUTHEAST MINNESOTA AND WEST
CENTRAL WISCONSIN.
LAT...LON 4384 9271 4385 9268 4389 9268 4391 9254
4371 9247 4371 9259
TIME...MOT...LOC 0400Z 250DEG 28KT 4388 9251
$$
RIECKWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this tornado warning went out at Jun 26, 3:57 PM CDT, 6 hours 31 minutes earlier.
Area forecast discussion, Jun 26, 3:57 PM CDT, 6 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
357 PM CDT SAT JUN 26 2010
.SHORT TERM...TONIGHT THROUGH MONDAY NIGHT
MUCH OF THE CONCERN TONIGHT DEALS WITH THE SEVERE WEATHER AND
FLOODING POTENTIAL TONIGHT.
AT 3 PM...A WARM FRONT EXTENDED FROM NEAR SIOUX FALLS SOUTH DAKOTA
TO JUST NORTH OF MOLINE ILLINOIS. THIS FRONT WILL LIKELY BE THE
AREA WHERE WE SEE THE INITIAL DEVELOPMENT OF THUNDERSTORMS LATE
THIS THIS AFTERNOON AND EARLY EVENING. WHILE THE DEEP MOISTURE
CONVERGENCE HAS BEEN STRONG ALONG THIS FRONT THIS AFTERNOON...
THERE CONTINUES TO BE JUST ENOUGH CIN TO PREVENT THE CONVECTION
FROM FIRING. THE MESO MODELS CONTINUE SUGGEST THAT THE CAP WILL
GRADUALLY ERODE BETWEEN 26.21Z AND 26.23Z...AND THIS WILL ALLOW
SCATTERED THUNDERSTORMS TO DEVELOP ALONG THIS FRONT. WHILE THE
EFFECTIVE SHEAR IS NOT THAT IMPRESSIVE ACROSS NORTHERN IOWA...IT
IS STRONG ENOUGH ACROSS SOUTHERN MINNESOTA FOR THE THUNDERSTORMS
TO BECOME SUPERCELLULAR. WITH EAST AND SOUTHEAST WINDS LOCATED
NORTH OF THIS FRONT...THERE IS SOME CONCERN THAT THERE MAY BE THE
POTENTIAL OF ISOLATED TORNADOES DEVELOPING ALONG THIS BOUNDARY.
BOTH OF THE 26.18Z RUC AND HRRR SUPPORT THIS IDEA...BECAUSE THEY
SHOW THAT THE SIGNIFICANT TORNADO PARAMETER WILL BE WELL IN THE
EXCESS OF 1. IN ADDITION...THE 26.09Z SPC SREF SHOWS THAT
30 PERCENT OF THE MEMBERS HAD THE SIGNIFICANT TORNADO PARAMETER
GREATER THAN 5.
MEANWHILE FURTHER WEST...THERE IS ALREADY A COUPLE OF LINES OF
THUNDERSTORMS DEVELOPING. THESE THUNDERSTORMS ARE CURRENTLY
ELEVATED...BUT ARE EXPECTED TO BECOME SURFACE BASED BY 26.22Z AND
THEN MOVE EAST TOWARD OUR AREA. THERE ARE ALSO SIGNS IN THE
SATELLITE IMAGERY AND ON RADAR THAT SOME ADDITIONAL SURFACE BASED
STORMS MAY BE ALREADY GETTING GOING ACROSS SOUTHEAST SOUTH DAKOTA.
THE MESO MODELS ARE SHOWING TWO DIFFERENT SOLUTIONS. THE 26.12Z
SPC WRF WOULD SUGGEST THAT THE THUNDERSTORMS WILL REMAIN IN
INDIVIDUAL LINES. MEANWHILE THE HRRR HAS CONTINUED TO SUGGEST THAT
THIS AREA WILL EVOLVE INTO A FORWARDING PROPAGATING MCS. THIS
ACTIVITY IS FORECAST TO MOVE INTO SOUTHEAST MINNESOTA AND
NORTHEAST IOWA BETWEEN 27.00Z AND 27.03Z...AND ACROSS THE
REMAINDER OF WESTERN WISCONSIN BETWEEN 27.03Z AND 27.06Z.
BEYOND THIS TIME FRAME FOR TONIGHT AND SUNDAY MORNING...THERE IS
MUCH UNCERTAINTY OF HOW THINGS ARE GOING TO EVOLVE. MANY OF THE
DETERMINISTIC MODELS SUGGEST THAT THERE WILL BE A LINE OF
CONVECTION TRAILING ALONG THE WARM FRONT WHICH BY THIS TIME WILL
BE LOCATED ACROSS THE NORTHERN THIRD OF THE FORECAST AREA...BUT
THERE IS CONCERN THAT AS THE CONVECTION FIRES ALONG THIS FRONT
THAT THE COLD POOLS MAY LIMIT HOW FAR NORTH THIS FRONT WILL
GET...AND THE FRONT MAY NOT GET TOO MUCH NORTH OF THE INTERSTATE
90 CORRIDOR. IN ADDITION...THERE IS A POSSIBILITY THAT THE WARM
SECTOR MAY DRY OUT FOR A BIT UNTIL THE SHORT WAVE TROUGH MOVES
THROUGH THE REGION LATE TONIGHT.
WITH PRECIPITABLE WATER VALUES RUNNING BETWEEN 1.5 AND 1.8 INCHES
AND WARM CLOUD DEPTHS BETWEEN 3500 AND 4500 FEET...THE
THUNDERSTORMS WILL BE HIGHLY EFFICIENT AT PRODUCING VERY HEAVY
RAIN IN A VERY SHORT PERIOD OF TIME. HOURLY RAINFALL RATES OF
1.50 TO 3.00 INCHES LOOK POSSIBLE. IN ADDITION...THERE MAY BE SOME
HIGHER RATES. SINCE THERE IS SOME CONCERN OF WHERE THE FRONT WILL
ULTIMATELY END UP...WE ADDED A FEW MORE COUNTIES /JACKSON...
CLARK...AND MONROE COUNTIES/ TO THE FLASH FLOOD WATCH.
.LONG TERM...TUESDAY THROUGH SATURDAY
A RIDGE WILL BUILD ACROSS THE AREA AND THEN REMAIN IN CONTROL OF
THE AREA THROUGH THE END OF THE WEEK. THIS RIDGE WILL PROVIDE DRY
WEATHER THROUGH THIS TIME PERIOD. WITH LIMITED MIXING AND
SATURATED SOILS...TEMPERATURES WERE COOLED A FEW DEGREES ON
TUESDAY AND WEDNESDAY.
&&
.AVIATION...TONIGHT AND SUNDAY MORNING
ANOTHER CHALLENGING FORECAST TO PIN DOWN THE CONVECTIVE DETAILS
THROUGH TONIGHT. EARLY AFTERNOON SURFACE ANALYSIS SHOWS A BROAD AREA
OF LOW PRESSURE ACROSS CENTRAL SOUTH DAKOTA AND A FRONTAL BOUNDARY
EXTENDING EASTWARD ALONG THE IOWA/MINNESOTA BORDER INTO WESTERN
WISCONSIN. PLUME OF LOWER 70S DEW POINTS ARCS FROM EASTERN
KANSAS/WESTERN MISSOURI NORTHWARD ALONG THE IOWA/NEBRASKA BORDER AND
INTO SOUTHEASTERN SOUTH DAKOTA...WHERE MIXED LAYER CAPES ALREADY
3000-4000 J/KG. LATEST SPC ANALYSIS PAGE SHOWS STRONGEST MOISTURE
CONVERGENCE ACROSS SOUTHEASTERN SOUTH DAKOTA...EXTENDING INTO
CENTRAL IOWA ALONG AN OLD OUTFLOW BOUNDARY.
CONVECTION NOW OVER SOUTH DAKOTA WILL LIKELY CONTINUE WITH FURTHER
DEVELOPMENT EXPECTED FROM SOUTHEASTERN SOUTH DAKOTA...INTO SOUTHERN
MINNESOTA THIS AFTERNOON. 12Z SPC WRF SNOWS THIS SCENARIO...WITH THE
15Z HIGH RESOLUTION RAPID REFRESH (HRRR) SHOWING A MORE CONSOLIDATED
AREA OF CONVECTION IN VICINITY OF KFSD THEN CONGEALING INTO A MCS
AND PUSHING EASTWARD. AT THIS POINT HIGHEST PROBABILITIES FOR
THUNDERSTORMS AT THE TAF SITES LOOK TO BE THIS EVENING AND DID ADD
SOME MORE SPECIFICITY FOR THE MOST LIKELY SCENARIO. RADAR WILL HAVE
TO BE WATCHED FOR DEVELOPMENT TO FINE TUNE THE CONVECTIVE DETAILS IN
THE TAFS. GENERALLY VFR CONDITIONS EXPECTED...WITH IFR CONDITIONS
POSSIBLE IN THE STORMS.
A LOT OF UNCERTAINTY FOR THE LATER PERIODS BEYOND 06Z TONIGHT. COLD
FRONT LOOKS TO APPROACH THE AREA...BUT NOT PASSING THROUGH THE TAF
SITES UNTIL 12Z-18Z SUNDAY. CONVECTION STILL POSSIBLE IN THIS TIME
FRAME BUT FOR NOW WILL CARRY VCSH AT BOTH SITES. CEILINGS AGAIN
TRICKY AS MVFR CEILINGS QUITE POSSIBLE IN THE WAKE OF ANY
CONVECTION.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH SUNDAY
MORNING FOR WIZ029-WIZ032-WIZ033-WIZ034-WIZ041-WIZ042-
WIZ053-WIZ054-WIZ055-WIZ061.
MN...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH SUNDAY
MORNING FOR MNZ079-MNZ086-MNZ087-MNZ088-MNZ094-MNZ095-
MNZ096.
IA...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH SUNDAY
MORNING FOR IAZ008-IAZ009-IAZ010-IAZ011-IAZ018-IAZ019-
IAZ029-IAZ030.
&&
SHORT/LONG TERM...BOYNE
AVIATION...RABERDINGHazardous weather outlook, Jun 26, 8:35 PM CDT, 1 hour 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 835 PM CDT SAT JUN 26 2010 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-271000- ALLAMAKEE-CHICKASAW-CLAYTON-DODGE-FAYETTE-FILLMORE-FLOYD-HOUSTON- HOWARD-MITCHELL-MOWER-OLMSTED-WABASHA-WINNESHIEK-WINONA- 835 PM CDT SAT JUN 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA... SOUTHEAST MINNESOTA AND SOUTHWEST WISCONSIN. .DAY ONE...TONIGHT THUNDERSTORMS WILL MOVE INTO THE REGION TONIGHT...EXITING EAST DURING THE OVERNIGHT HOURS. THE STORMS WILL BE STRONG TO SEVERE... WITH DAMAGING WINDS AND VERY HEAVY RAINFALL THE MAIN SEVERE THREATS. WIND GUSTS OF 60 MPH AND RAINFALL OF UP TO AN INCH IN 1/2 HOUR WILL BE POSSIBLE. DUE TO THE RECENT RAINS AND POTENTIAL FOR WIDESPREAD HEAVY RAINFALL TONIGHT...A FLASH FLOOD WATCH IS IN EFFECT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS AGAIN ON SUNDAY. SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY FOR PORTIONS OF SOUTHEAST MINNESOTA AND NORTHEAST IOWA TONIGHT. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. WIZ029-032>034-041-042-053>055-061-271000- BUFFALO-CLARK-CRAWFORD-GRANT-JACKSON-LA CROSSE-MONROE-RICHLAND- TREMPEALEAU-VERNON- 835 PM CDT SAT JUN 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF WESTERN WISCONSIN. .DAY ONE...TONIGHT THUNDERSTORMS WILL MOVE ACROSS THE AREA LATE TONIGHT...BRINGING HEAVY RAIN AND THE POTENTIAL FOR DAMAGING WIND GUSTS. RAINFALL OF UP TO 1 INCH IN 1/2 HOUR IS POSSIBLE WITH THE STRONGEST STORMS. DUE TO THE RECENT RAINS AND POTENTIAL FOR WIDESPREAD HEAVY RAINFALL TONIGHT...A FLASH FLOOD WATCH IS IN EFFECT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS AGAIN ON SUNDAY. SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. WIZ017-043-044-271000- ADAMS-JUNEAU-TAYLOR- 835 PM CDT SAT JUN 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTH CENTRAL AND CENTRAL WISCONSIN. .DAY ONE...TONIGHT THUNDERSTORMS WILL MOVE ACROSS THE AREA LATE TONIGHT...BRINGING HEAVY RAIN AND THE POTENTIAL FOR DAMAGING WIND GUSTS. RAINFALL OF UP TO 1 INCH IN 1/2 HOUR IS POSSIBLE WITH THE STRONGEST STORMS. AS GROUNDS ARE SATURATED...ANY HEAVY RAINFALL COULD LEAD TO LOCALIZED FLOODING AND PONDING OF WATER ON ROADWAYS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS AGAIN ON SUNDAY. SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION SHOULD NOT BE NEEDED TONIGHT. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. AJ/RIECK
In the hours before
Special weather statement, Jun 26, 8:25 PM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 825 PM CDT SAT JUN 26 2010 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-270300- ALLAMAKEE-CHICKASAW-CLAYTON-DODGE-FAYETTE-FILLMORE-FLOYD-HOUSTON- HOWARD-MITCHELL-MOWER-OLMSTED-WABASHA-WINNESHIEK-WINONA- 825 PM CDT SAT JUN 26 2010 A LINE OF THUNDERSTORMS...PRODUCING STRONG TO SEVERE WIND GUSTS AND VERY HEAVY RAIN...WILL MOVE INTO THE AREA LATE THIS EVENING. AT ITS CURRENT SPEED...THE LEADING EDGE OF THE STORMS WILL APPROACH A ROCHESTER TO AUSTIN MINNESOTA LINE BY 11 PM. WIND GUSTS OF 50 TO 60 MPH WILL BE POSSIBLE AS THE LINE MOVES IN...WITH OVER AN INCH OF RAINFALL IN 1/2 HOUR WITH THE STRONGEST STORMS. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 3 AM. STAY TUNED FOR LATER UPDATES...AND POSSIBLE WARNINGS. RIECK
Special weather statement, Jun 26, 9:35 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 935 PM CDT SAT JUN 26 2010 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-270330- ALLAMAKEE-CHICKASAW-CLAYTON-DODGE-FAYETTE-FILLMORE-FLOYD-HOUSTON- HOWARD-MITCHELL-MOWER-OLMSTED-WABASHA-WINNESHIEK-WINONA- 935 PM CDT SAT JUN 26 2010 A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL TRACK ACROSS THE AREA LATE THIS EVENING...BRINGING STRONG WINDS AND HEAVY RAINFALL. WIND GUSTS OF 50 TO 60 MPH CAN BE EXPECTED...WITH OVER AN INCH OF RAINFALL IN 1/2 HOUR WITH THE STRONGEST STORMS. THE LEADING EDGE OF THE LINE WILL EXTEND FROM A PINE ISLAND TO BLOOMING PRAIRIE MINNESOTA LINE BY 1030 PM...AND A PLAINVIEW MINNESOTA TO ST. ANSGAR IOWA LINE BY 1130 PM. SEVERE THUNDERSTORM WARNINGS WILL LIKELY BE ISSUED FOR PORTIONS OR SOUTHEAST MINNESOTA AND NORTHEAST IOWA OVER THE NEXT COUPLE HOURS. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 3 AM. STAY TUNED FOR LATER UPDATES...AND POSSIBLE WARNINGS. RIECK
Special weather statement, Jun 26, 10:27 PM CDT, 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 1027 PM CDT SAT JUN 26 2010 MNZ079-088-095-270430- FILLMORE-WABASHA-WINONA- 1027 PM CDT SAT JUN 26 2010 ...STRONG TO SEVERE THUNDERSTORMS WILL APPROACH BUFFALO...EASTERN FILLMORE...TREMPEALEAU...WABASHA AND WINONA COUNTIES BY MIDNIGHT... AT 1023 PM...DOPPLER RADAR INDICATED STRONG TO SEVERE THUNDERSTORMS FROM NEAR FARIBAULT TO ALBERT LEA MINNESOTA...MOVING EAST AT 35 MPH. SEVERE WEATHER HAS BEEN REPORTED WITH THESE STORMS. WARNINGS MAY BE NEEDED AS THESE STORMS GET CLOSER LOCATIONS THAT MAY BE AFFECTED INCLUDE... PLAINVIEW...ST CHARLES...LEWISTON...PRESTON AND HARMONY. PREPARE NOW FOR POSSIBLE SEVERE WEATHER. MOVE INDOORS AND IF A WARNING IS ISSUED...TAKE ACTIONS TO PROTECT LIFE AND PROPERTY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM SUNDAY MORNING FOR NORTHEASTERN IOWA AND SOUTHEAST MINNESOTA AND WEST CENTRAL WISCONSIN. AJ
Special weather statement, Jun 26, 10:28 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED NATIONAL WEATHER SERVICE LA CROSSE WI 1028 PM CDT SAT JUN 26 2010 MNZ079-088-095-270430- FILLMORE-WABASHA-WINONA- 1028 PM CDT SAT JUN 26 2010 ...STRONG TO SEVERE THUNDERSTORMS WILL APPROACH EASTERN FILLMORE...WABASHA AND WINONA COUNTIES BY MIDNIGHT... AT 1023 PM...DOPPLER RADAR INDICATED STRONG TO SEVERE THUNDERSTORMS FROM NEAR FARIBAULT TO ALBERT LEA MINNESOTA...MOVING EAST AT 35 MPH. SEVERE WEATHER HAS BEEN REPORTED WITH THESE STORMS. WARNINGS MAY BE NEEDED AS THESE STORMS GET CLOSER LOCATIONS THAT MAY BE AFFECTED INCLUDE... PLAINVIEW...ST CHARLES...LEWISTON...PRESTON AND HARMONY. PREPARE NOW FOR POSSIBLE SEVERE WEATHER. MOVE INDOORS AND IF A WARNING IS ISSUED...TAKE ACTIONS TO PROTECT LIFE AND PROPERTY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM SUNDAY MORNING FOR NORTHEASTERN IOWA AND SOUTHEAST MINNESOTA AND WEST CENTRAL WISCONSIN. AJ
The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 10:00 PM CDT | Severe Thunderstorm Warning | ARX | Dodge, Fillmore, Mower, Olmsted | 60 min |
| Jun 26, 10:24 PM CDT | Areal Flood Advisory | ARX | Dodge, Fillmore, Mower, Olmsted, Wabasha | 3 hr |
| Jun 26, 10:34 PM CDT | Severe Thunderstorm Warning | ARX | Wabasha | 71 min |
| Jun 26, 11:00 PM CDT | Severe Thunderstorm Warning | ARX | Dodge, Fillmore, Mower, Olmsted, Wabasha, Winona | 60 min |
| Jun 26, 11:34 PM CDT | Severe Thunderstorm Warning | ARX | Houston, Winona | 56 min |
Nearby
Tornado Warnings in Minnesota, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.